The rigid movable Inclusion in elastostatics and elastodynamics
Artikel i vetenskaplig tidskrift, 1985

The problem of a single rigid movable inclusion is solved both for elastostatics and elastodynamics, using the null field approach. It is also shown how the solution can be obtained as the limit of the solution for an elastic inclusion. Numerical results for scattering by a superspheroidal inclusion are given.

Författare

Peter Olsson

Dynamik

Wave Motion

Vol. 7 421-445

Ämneskategorier

Maskinteknik

Teknisk mekanik

Fundament

Grundläggande vetenskaper

Styrkeområden

Materialvetenskap